# SDR FDEA202208121973

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-300
- Aircraft serial: 44380
- Aircraft time: 14,912 hours, 5,374 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105405G
- Part serial: 000273
- Condition: Worn
- Location: Lt Wing Slat
- Part time: 14,912 hours, 5,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT 5 TRAILING EDGE / INNER SKIN WITH WEAR AT INBOARD AUX TRACK.  LEFT WING SLAT 5 TRAILING EDGE INNER SKIN AT INBOARD AUX TRACK WAS REPAIRED IAW SRM   57-43-02-2R AND 51-70-10-2R PAG. 162 FIG. 202  REV. 82  15 DEC 2021
